On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach

QSpace/Manakin Repository

On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach

Show simple item record


dc.contributor.author Saad, Omar M. [عمر محمد سعد] en_US
dc.contributor.author Sharif, Walied H. [وليد حازم شريف] en_US
dc.date.accessioned 2009-11-25T15:32:59Z
dc.date.available 2009-11-25T15:32:59Z
dc.date.issued 2006 en_US
dc.identifier.citation Qatar University Science Journal, 2006, Vol. 26, Pages 5-14. en_US
dc.identifier.uri http://hdl.handle.net/10576/10304
dc.description.abstract In this paper we consider a multiobjective integer linear stochastic programming problem individual chance constraints. We assume that there is randomness in the right-hand sides of the constraints only and that the random variables are normally distributed. Some stability notions for such problem are characterized. An auxiliary problem is discussed and an algorithm as well as an illustrative example are presented en_US
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach en_US
dc.title.alternative أسلوب تصاد في لدراسة الأتزان في البرمجة الخطية الصحيحة متعددة دوال الهدف ar
dc.type Article en_US
dc.identifier.pagination 5-14 en_US
dc.identifier.volume 26 en_US

Files in this item

Files Size Format View
abstract.pdf 1.768Kb PDF View/Open
abstract.doc 20Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
070626-0002-fulltext.pdf 113.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account